# SDR AU010158

- Difficulty date: February 22, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 08411066
- Condition: Broken
- Location: Landing Gear Dr
- Part time: 5,203 cycles
- Component: Landing Gear Doo
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR BRACKET FAILED.
